Pacific Journal of Mathematics

A necessary condition for $d$-polyhedrality.

David Barnette

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 435-440.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991720

Mathematical Reviews number (MathSciNet)
MR0218266

Zentralblatt MATH identifier
0158.42401

Subjects
Primary: 05.50
Secondary: 52.00

Citation

Barnette, David. A necessary condition for $d$-polyhedrality. Pacific J. Math. 23 (1967), no. 3, 435--440. https://projecteuclid.org/euclid.pjm/1102991720


Export citation

References

  • [1] M. L. Balinski, On the graph structure of convex polyhedra in n-space, Pacific J. Math. 11 (1961), 431-434.
  • [2] H. G. Eggleston, B. Grnbaum, V. Klee, Some semcontinuity theorems for convex polytopes and cell complexes, Comm. Math. Helvetici 39 (1964), 165-188.
  • [3] B. Grnbaum, Convex polytopes, Wiley, New York, 1967.
  • [4] B. Grnbaum, On the facial structure of convex polytopes, Bull. Amer. Math. Soc. 71 (1965), 559-560.
  • [5] B. Grnbaum, Unambiguous polyhedral graphs, Israel J. Math. 2 (1964), 235-238.
  • [6] B. Grnbaum and T. S. Motzkin, On polyhedral graphs, Proc. of Symposia in Pure Math., Vol. 7, Amer. Math. Soc.
  • [7] V. Klee, A property of d-polyhedral graphs, J. Math. Anal. Appl. 13 (1964), 1039- 1042.
  • [8] E. Steinitz and H. Rademacher, Vorlesungen iiber die theorie der polyeder, Springer, Berlin, 1934.